# SDR FDEA201607142448

- Difficulty date: July 14, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N779FD
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 74,197 hours, 27,300 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Motor
- Part number: 20224785
- Part serial: 52286
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT CRUISE ALT OF 35,000 FEET LOST TEMPERATURE CONTROL OF COCKPIT SHORTLY AFTER WE EXPERIENCED A LOSS OF PRESURIZATION. CABIN ALTITUDE WARNING LIGHT ILLUMINATED. EMERGENCY DESCENT INITIATED AT 10,000 FT.  PRESSURIZATION RETURNED AND IT WAS ABLE TO CONTROL CABIN TO 4K.  MAINTENANCE OPENED E5 PANEL, FWD LOWER CARGO AREA.  BITE TEST OF NR 2 PRESSURE CONTROLLER FAULTS AC MOTOR & LOW INFLOW.  PN FOR REF, 2117388-13 AND OUT FLOW VALVE WORKS NORMALLY IN MANUAL MODE.  R & R AC MOTOR FOR NR 2 CABIN PRESSURE CONTROLLER CONNECTOR PLUG D2336 FWD POSITION ON GEAR BOX REF AMM 21-31-05-4 OUTFLOW VALVE.  ACTUATOR AC MOTOR, REMOVAL/INSTALLATION.  TEST AND CHECKS GOOD.
